Intervals of special sign regular matrices

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

ADM, Mohammad, Jürgen GARLOFF, 2016. Intervals of special sign regular matrices. In: Linear and Multilinear Algebra. 64(7), pp. 1424-1444. ISSN 0308-1087. eISSN 1563-5139. Available under: doi: 10.1080/03081087.2015.1090388

@article{Adm2016-07-02Inter-31955, title={Intervals of special sign regular matrices}, year={2016}, doi={10.1080/03081087.2015.1090388}, number={7}, volume={64}, issn={0308-1087}, journal={Linear and Multilinear Algebra}, pages={1424--1444}, author={Adm, Mohammad and Garloff, Jürgen} }

<rdf:RDF xmlns:dcterms="" xmlns:dc="" xmlns:rdf="" xmlns:bibo="" xmlns:dspace="" xmlns:foaf="" xmlns:void="" xmlns:xsd="" > <rdf:Description rdf:about=""> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:abstract xml:lang="eng">We consider classes of n-by-n sign regular matrices, i.e., of matrices with the property that all their minors of fixed order k have one specified sign or are allowed also to vanish, k = 1, ... ,n. If the sign is nonpositive for all k, such a matrix is called totally nonpositive. The application of the Cauchon algorithm to nonsingular totally nonpositive matrices is investigated and a new determinantal test for these matrices is derived. Also matrix intervals with respect to the checkerboard partial ordering are considered. This order is obtained from the usual entry-wise ordering on the set of the n-by-n matrices by reversing the inequality sign for each entry in a checkerboard fashion. For some classes of sign regular matrices it is shown that if the two bound matrices of such a matrix interval are both in the same class then all matrices lying between these two bound matrices are in the same class, too.</dcterms:abstract> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dspace:isPartOfCollection rdf:resource=""/> <dc:creator>Adm, Mohammad</dc:creator> <dspace:isPartOfCollection rdf:resource=""/> <dcterms:issued>2016-07-02</dcterms:issued> <dc:date rdf:datatype="">2015-10-12T13:22:20Z</dc:date> <dc:creator>Garloff, Jürgen</dc:creator> <dcterms:title>Intervals of special sign regular matrices</dcterms:title> <dcterms:available rdf:datatype="">2015-10-12T13:22:20Z</dcterms:available> <bibo:uri rdf:resource=""/> <dc:language>eng</dc:language> <dc:contributor>Garloff, Jürgen</dc:contributor> <dc:contributor>Adm, Mohammad</dc:contributor> <dcterms:isPartOf rdf:resource=""/> <dcterms:isPartOf rdf:resource=""/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


My Account